Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Corrigendum to “Realization of Voevodsky’s motives”

Author: A. Huber
Journal: J. Algebraic Geom. 13 (2004), 195-207
Published electronically: September 3, 2003
MathSciNet review: 2008720
Full-text PDF

Abstract | References | Additional Information

Abstract: One key aim of the author [Realization of Voevodsky’s motives, J. Algebraic Geom. 9 (2000), no. 4, 755–799] was to construct a realization functor from Voevodsky’s triangulated category of geometrical motives to her own triangulated category of mixed realizations. This note corrects a mistake in this construction. The new argument consists of a rearrangement of the original construction together with a careful analysis of hypercovers of complexes of varieties.

References [Enhancements On Off] (What's this?)

    [BS]BSP. Balmer, M. Schlichting, Idempotent completion of triangulated categories. J. Algebra 236 (2001), no. 2, 819–834. [D]DP. Deligne, Théorie de Hodge. III, Inst. Hautes Etudes Sci. Publ. Math. No. 44 (1974), 5–77. [H]HA. Huber, Realization of Voevodsky’s motives. J. Algebraic Geom. 9 (2000), no. 4, 755–799. [SG4V]VJ.L. Verdier, Cohomologie dans les topos, SGA 4, Exp. V, LN 270, Springer 1972. [V]VoeV. Voevodsky, Triangulated Categories of Motives over a Field, in: V. Voevodsky, A. Suslin, E.M. Friedlander, Cycles, Transfers, and Motivic Homology Theories, Annals of Mathematics Studies, 143, Princeton University Press 2000.

Additional Information

A. Huber
Affiliation: Mathematical Institute, University of Leipzig, Augustusplatz 10/11, 04009 Leipzig, Germany
MR Author ID: 309501

Received by editor(s): October 23, 2002
Published electronically: September 3, 2003